Bozhidar VELICHKOV
Bozhidar VELICHKOV
Université Grenoble Alpes
Подтвержден адрес электронной почты в домене sns.it - Главная страница
Название
Процитировано
Процитировано
Год
Faber–Krahn inequalities in sharp quantitative form
L Brasco, G De Philippis, B Velichkov
Duke Mathematical Journal 164 (9), 1777-1831, 2015
792015
Lipschitz regularity of the eigenfunctions on optimal domains
D Bucur, D Mazzoleni, A Pratelli, B Velichkov
Archive for Rational Mechanics and Analysis 216 (1), 117-151, 2015
422015
Existence and regularity of minimizers for some spectral functionals with perimeter constraint
G De Philippis, B Velichkov
Applied Mathematics & Optimization 69 (2), 199-231, 2014
422014
BV estimates in optimal transportation and applications
G De Philippis, AR Mészáros, F Santambrogio, B Velichkov
Archive for Rational Mechanics and Analysis 219 (2), 829-860, 2016
392016
Multiphase shape optimization problems
D Bucur, B Velichkov
SIAM Journal on Control and Optimization 52 (6), 3556-3591, 2014
372014
Existence and regularity results for some shape optimization problems
B Velichkov
Scuola Normale Superiore, 2015
282015
A logarithmic epiperimetric inequality for the obstacle problem
M Colombo, L Spolaor, B Velichkov
Geometric and Functional Analysis 28 (4), 1029-1061, 2018
262018
Regularity of the optimal sets for some spectral functionals
D Mazzoleni, S Terracini, B Velichkov
Geometric And Functional Analysis 27 (2), 373-426, 2017
222017
Direct epiperimetric inequalities for the thin obstacle problem and applications
M Colombo, L Spolaor, B Velichkov
Communications on Pure and Applied Mathematics 73 (2), 384-420, 2020
202020
Optimization problems involving the first Dirichlet eigenvalue and the torsional rigidity
M van den Berg, G Buttazzo, B Velichkov
New trends in shape optimization, 19-41, 2015
192015
Spectral optimization problems for potentials and measures
D Bucur, G Buttazzo, B Velichkov
SIAM Journal on Mathematical Analysis 46 (4), 2956-2986, 2014
172014
Optimal potentials for Schrödinger operators
G Buttazzo, A Gerolin, B Ruffini, B Velichkov
Journal de l’École polytechnique-Mathématiques 1, 71-100, 2014
162014
Optimal potentials for Schrödinger operators
G Buttazzo, A Gerolin, B Ruffini, B Velichkov
Journal de l’École polytechnique-Mathématiques 1, 71-100, 2014
162014
An epiperimetric inequality for the regularity of some free boundary problems: the 2‐dimensional case
L Spolaor, B Velichkov
Communications on Pure and Applied Mathematics 72 (2), 375-421, 2019
152019
A multiphase shape optimization problem for eigenvalues: qualitative study and numerical results
B Bogosel, B Velichkov
SIAM Journal on Numerical Analysis 54 (1), 210-241, 2016
152016
A note on the monotonicity formula of Caffarelli-Jerison-Kenig
B Velichkov
Atti Accad. Naz. Lincei Rend. Lincei Mat. Appl 25 (2), 165-189, 2014
152014
Numerical calibration of Steiner trees
A Massaccesi, E Oudet, B Velichkov
Applied Mathematics & Optimization 79 (1), 69-86, 2019
142019
On the honeycomb conjecture for a class of minimal convex partitions
D Bucur, I Fragalà, B Velichkov, G Verzini
Transactions of the American Mathematical Society 370 (10), 7149-7179, 2018
142018
Spectral optimization problems with internal constraint
D Bucur, G Buttazzo, B Velichkov
Annales de l'Institut Henri Poincaré (C) Non Linear Analysis 30 (3), 477-495, 2013
142013
Existence and regularity of optimal shapes for elliptic operators with drift
E Russ, B Trey, B Velichkov
Calculus of Variations and Partial Differential Equations 58 (6), 1-59, 2019
112019
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20